MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41501Q1HRX
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41501q1hrx pta balloon dilatation catheter allegedly experienced material separation and detachment of device or device component.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The sex and weight of the (b)(6) year old patient were not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a lot history review could not be performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for detachment of device and material rupture.A definitive root cause for the reported event could not be determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41501q1hrx pta balloon dilatation catheter allegedly experienced material separation and detachment of device or device component.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The sex and weight of the 83 year old patient were not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10310322
Report Number2020394-2020-04951
Device Sequence Number860555
Product Code LIT
UDI-Device Identifier00801741055546
UDI-Public(01)00801741055546
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41501Q1HRX
Device Catalogue NumberU41501Q1HRX
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1